# SDR SIMA201811263001

- Difficulty date: November 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 33,424 hours, 28,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 103804
- Condition: Inoperative
- Location: Emegency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH OVERWING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED LH OVERWING EMERGENCY LIGHT LAMP IAW EMB AMM TASK 33-50-10-000-801-A AND 33-50-10-400-801-A. NO FIX. TROUBLE SHOT IN REFERANCE WITH WM 33-50-50 FOUND #4 POWER SUPPLY AND BATTERY TO BE BAD. RAR #4 POWER SUPPLY AND BATTERY IN REFERANCE WITH W/C 33-700-19. CHARGER ASSY BATTERY P/N BA5-0933-901 S/N C02264
